Feel so alone feel no one helps - Mental Health Sup...

Mental Health Support

28,444 members16,195 posts

Feel so alone feel no one helps

tracijack profile image

Hi all I am new to this so please be patient. I am on venlafaxine been on it about 18 months. Been on loads prior to these. I feel I am spinning out of control. I am very very down can’t cope with anything or anyone. I have thought about hurting myself. I’ve had counselling but felt that was a waste of time. I can’t get to see my gp till 15th may not that will do any good in the past I feel they just fib me off with any meds nothing is working can’t keep going on like this

12 Replies

hi sorry to hear your having problems with life and meds not working ,sounds as if you are depressed as well as having thoughts of harming yourself as its when you feel so low you want to take it out on yourself in order to feel pain.try not to be too hard on yourself though I know what its like to feel very alone and sp depressed and anxious.If you have been depressed for a very long time its good to find someone to talk to,let us know or try not to despair.there are many feeling the same way as yourself as I feel overwhelmed by my negative thinking and the fact that im trying to get myself out of a rut .etc

I’m so tired of feeling this way. I find it very hard to express my thoughts and feelings. My husband doesn’t know half of it.

Try to calm down and relax - mindful meditation on youtube. Try talking some of your problems, worries even to this site. Most important is to see your GP and get to see specialist. Relaxation books or mediation books on sale, also

tracijack profile image
tracijack in reply to

I do meditation I even do it with my daughter. I have tried counselling but felt a waste of time. When I last seen my gp he did make a referral to specialist but they didn’t take me and from then on gp told me nothing else can be done. I’ve tried but feel let down by professionals

Self help books on depression and anxiety or keep a journal to monitor your thoughts and try changing negative thought to positive like Can't to Can do

Counselling was probably the wrong kind of therapy for you. There’s many different approaches depending on the issue. Ask to be referred again but to a different kind of therapist. Maybe you could try a different GP as well if you feel yours doesn’t understand you. There’s so much and so many people out there that can help us. We just need to be willing to keep looking. I know It can be hard but don’t give up.

We need to learn from our therapy sessions, generally you need to begin knowing what has caused your mental health concern and how to approach and heal yourself. by correcting what has caused the problem.

Take each concern, worry or fear, split them up into small pieces correct each small piece until the whole problem has been addressed when this is done, or if you get stuck, address another concern in the same way, you can always return to the first or second concern if stuck. Eventually you will gain back your confidence, and move on.

Dwelling on your concerns will just make matters work so you also need to divert this negativity you need to consider your diversions like hobbies or sport, these type of things will lift your mood. One of the worst things you can do is dwell on your concerns, therefore also learn how to relax Try Mindfulness Relaxation Technique. Books can be purchase on Amazon for about £7;00

BOB

Hi

Has you doctor referred you to a psychiatrist? Maybe you should push to see a specialist as you are getting worse and venlafaxine don’t seem to be working. 18mths on a tablet you should see improvements. What mg are you on?

tracijack profile image
tracijack in reply to McMoo

Hi

I was referred to psychiatrist but they did not take on my referral. I’m on 75 mg. managed to get a gp appointment for tomorrow. Fingers crossed I will get sorted

Insist on a referral if you are unhappy. You should at least be seeing a CPN.

Maybe try higher dose of venlafaxine? Hope appointment goes better for you tomorrow. X

I found venlafaxine heightened my moods and made me generally too reactive. Attending Emotional Regulation group at the moment which seems quite promising.

You may also like...